中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Gauge symmetry in Kitaev-type spin models and index theorems on odd manifolds
作者: Yu, Yue
刊名: NUCLEAR PHYSICS B
出版日期: 2008
卷号: 799, 期号:3, 页码:345-363
关键词: QUANTUM HALL STATES ;  RIEMANNIAN GEOMETRY ;  SPECTRAL ASYMMETRY ;  ELLIPTIC OPERATORS ;  FIELD-THEORY ;  EDGE EXCITATIONS ;  BOUNDARY ;  CONDUCTANCE ;  DIMENSIONS ;  INVARIANT
学科分类: Physics
通讯作者: Yu, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: We construct an exactly soluble spin-model on a honeycomb lattice, which is a generalization of Kitaev model. The topological phases of the system are analyzed by study of the ground state sector of this model, the vortex-free states. Basically, there are two phases, A phase and B phase. The behaviors of both A and B phases may be studied by mapping the ground state sector into a general p-wave paired states of spinless fermions with tunable pairing parameters on a square lattice. In this p-wave paired state theory, the A phase is shown to be the strong paired phase, an insulating phase. The B phase may be either gapped or gapless determined by the generalized inversion symmetry is broken or not. The gapped B is the weak pairing phase described by either the Moore-Read Pfaffian state of the spinless fermions or anti-Pfaffian state of holes depending on the sign of the next nearest neighbor hopping amplitude. A phase transition between Pfaffian and anti-Pfaffian states are found in the gapped B phase. Furthermore, we show that there is a hidden SU(2) gauge symmetry in our model. In the gapped B phase, the ground state has a non-trivial topological number, the spectral first Chern number or the chiral central charge, which reflects the chiral anomaly of the edge state. We proved that the topological number is identified to the reduced eta-invariant and this anomaly may be cancelled by a bulk Wess-Zumino term of SO(3) group through an index theorem in 2 + 1 dimensions. (c) 2008 Elsevier B.V. All rights reserved.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000256788800005
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5479
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Gauge symmetry in Kitaev-type spin models and index theorems on odd manifolds.pdf(297KB)----开放获取View Download

Recommended Citation:
Yu, Yue. Gauge symmetry in Kitaev-type spin models and index theorems on odd manifolds[J]. NUCLEAR PHYSICS B,2008,799(3):345-363.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Yu, Yue]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Yu, Yue]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Gauge symmetry in Kitaev-type spin models and index theorems on odd manifolds.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace